Hail, Hardin
- When
- June 2, 2:45 PM CST
- Where
- Hardin County, 4 mi NW of Thicket
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 30.450, -94.650
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before the first event at Jun 2, 1:09 PM CST, 1 hour 36 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 155 PM CDT MON JUN 2 2003 .OVERVIEW... CHANCES OF RAIN TONIGHT AND MONDAY WILL DIMINISH AS INSTABILITY AND MOISTURE DECREASE. .SHORT TERM... LOW PRESSURE CENTER OVER NORTHERN ARKANSAS THIS EVENING WILL MOVE NORTHEAST OVERNIGHT. COLD FRONT TRAILING FROM THE LOW SOUTHWEST ACROSS NORTHEAST INTO CENTRAL TEXAS IS PROGGED TO MOVE SOUTH TO STALL OVER SOUTHERN PARTS OF THE FORECAST AREA TUESDAY NIGHT INTO WEDNESDAY. FRONT SHOULD MOVE BACK NORTH AS A WARM FRONT THURSDAY. A MID TO UPPER LEVEL SHORTWAVE TROUGH AXIS IS PROGGED TO MOVE INTO THE AREA TONIGHT. INCREASED INSTABILITY AHEAD OF THIS TROUGH WILL INCREMENT THE CHANCES OF RAIN SLIGHTLY TONIGHT AND TUESDAY. ATMOSPHERIC MOISTURE IS PROGGED TO DIMINISH TUESDAY NIGHT. .EXTENDED... ANOTHER COLD FRONT IS PROGGED TO MOVE SOUTHEAST ACROSS NORTHWEST LOUISIANA TO CENTRAL TEXAS SATURDAY MORNING. FRONT IS PROGGED TO DROP DOWN INTO CENTRAL LOUISIANA...INTERIOR SOUTHEAST TEXAS SUNDAY MORNING THEN MOVE BACK NORTH BY MONDAY MORNING. NEAR AND AHEAD OF THIS FRONT THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS FRIDAY THROUGH MONDAY. .PRELIMINARY POINT TEMPS/POPS... KLCH 73 91 72 90 / 40 30 10 10 KBPT 74 91 73 90 / 30 30 10 10 KAEX 72 92 71 90 / 40 30 10 10 KLFT 73 91 72 90 / 50 30 10 10 .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. 20
LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-030900- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 525 AM CDT MON JUN 2 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST TEXAS...CENTRAL... SOUTH-CENTRAL AND SOUTHWEST LOUISIANA. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE MIDDLE OF THE AFTERNOON HOURS ACROSS THE LAKES REGION OF SOUTHEAST TEXAS AND CENTRAL LOUISIANA. STORMS TODAY WILL MOVE TO THE SOUTHEAST PRODUCING NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES. SEVERE WEATHER IS NOT EXPECTED. HEAT INDICES WILL AGAIN REACH THE CENTURY MARK. A BURN BAN HAS ALSO BEEN DECLARED IN HARDIN JEFFERSON AND ORANGE COUNTIES IN SOUTHEAST TEXAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY. A CHANCE OF SHOWERS AND THUNDERSTORMS RETURNS ON TUESDAY AFTERNOON. SHOWERS AND THUNDERSTORMS LOOK TO SHUT-OFF ON WEDNESDAY ONLY TO MOVE BACK INTO THE FORECAST ON THURSDAY. CHANCES INCREASE INTO SATURDAY AS AN OLD TROPICAL SYSTEM MOVES ACROSS MEXICO AND INTO THE GULF. THIS SYSTEM IS EXPECTED TO MOVE INTO INTO SOUTHEAST TEXAS AND LOUISIANA ON FRIDAY AFTERNOON INTO SATURDAY MORNING. THE UPDATED U.S. DROUGHT MONITOR NOW SHOWS THE ENTIRE AREA SOUTH OF THE RED RIVER IN A MODERATE DROUGHT. .SPOTTER INFORMATION STATEMENT... SEVERE WEATHER IS NOT EXPECTED TODAY OR TONIGHT. THE ASSISTANCE OF STORM SPOTTERS, HAM RADIO OPERATORS, AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT REQUESTED AT THIS TIME.
LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-022300- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 326 PM CDT MON JUN 2 2003 ...FUNNEL CLOUDS AND WATERSPOUTS POSSIBLE THIS AFTERNOON... FUNNEL CLOUDS HAVE BEEN SPOTTED IN SAINT MARTIN PARISH. A MOIST TROPICAL AIRMASS AND RELATIVELY WEAK WINDS IN THE LOW TO MID LEVELS OF THE ATMOSPHERE ARE IN PLACE ACROSS THE AREA. UNDER THESE CONDITIONS...SHORT-LIVED FUNNEL CLOUDS AND WATERSPOUTS WILL BE POSSIBLE...ESPECIALLY DURING THE MID AFTERNOON HOURS...ALONG THE COASTAL PARISHES OF SOUTH-CENTRAL LOUISIANA AND ADJACENT COASTAL WATERS. OFTEN...FUNNEL CLOUDS AND WATERSPOUTS FORM UNDER RAPIDLY DEVELOPING CUMULUS CLOUDS WHERE SEABREEZE AND RAIN COOLED BOUNDARIES...KNOWN AS OUTFLOW BOUNDARIES...COLLIDE. THESE FUNNEL CLOUDS CAN CAUSE DAMAGE IF THEY TOUCH DOWN. ALSO... WATERSPOUTS POSE A SERIOUS THREAT TO MARINERS AND CAN CAPSIZE A SMALL CRAFT. STAY TUNED TO NOAA WEATHER RADIO..COMMERCIAL TELEVISION OR RADIO FOR LATER STATEMENTS. ADDITIONAL WEATHER INFORMATION CAN ALSO BE OBTAINED THROUGH OUR HOME PAGE AT WWW.SRH.NOAA.GOV/LCH.
The Houston radar (KHGX), 116 km away, was scanning. The volume nearest the first event began at 20:43 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2003Every state in 2003This day in weather historyWarnings in Texas, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5367160.